# SDR 97FDEA00566

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Clip
- Part number: 66453132
- Condition: Cracked
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX CRACKED STRINGER CLIPS AT BS 1030 AT STRINGERS 2L, 3L, 4L, 5L, 6L, 3R.  *S/D*  REMOVED 6 STRINGER CLIPS BS 1030, STR 2L, 3L, 4L, 5L, 6L AND 3R.  INSTALLED NEW STRINGER CLIPS AT BS 1030, STR 4L, 5L, 6L AND 3R, IAW FED-EX SRM 51-30-2.  STR CLIPS AT BS 1030 STRS 2L AND 3L WILL BE INSTALLED ON RO 684.
